MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 3 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 3 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number 02-022-35-3011
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.Concomitant medical products: 6606607, 200-07-35 - advanced patella 35mm 3 peg implant, 6617803, 02-020-11-0230 - truliant ps cem fem ps cem left sz 3, 6635734, 02-022-45-3030 - truliant tib fit tray cem sz 3f / 3t, correction/removal number: z-0023-2022.
 
Event or Problem Description
As reported by the truliant knee clinical study, the patient had an initial left tka on (b)(6)2020.The patient presented with polyethylene wear without evidence of osteolysis.A poly exchange and possible femoral revision were indicated, but the patient declined surgical intervention at this time.The case report form indicates this event is definitely related to devices and unlikely related to procedure.
 
Additional Manufacturer Narrative
H3: the most likely cause for the reported prosthesis wear may be secondary to patient-related conditions.However, the extent and nature of the wear cannot be confirmed as the devices remain implanted and other contributing factors to the reported sequence of events cannot be determined as no additional clinical information or radiographs were available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The most likely cause for the reported prosthesis wear may be secondary to patient-related conditions.However, the extent and nature of the wear cannot be confirmed as the devices remain implanted and other contributing factors to the reported sequence of events cannot be determined as no additional clinical information or radiographs were available.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 3 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15921593
Report Number1038671-2022-01567
Device Sequence Number5398236
Product Code JWH
UDI-Device Identifier10885862304278
UDI-Public10885862304278
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02-022-35-3011
Device Catalogue Number02-022-35-3011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date11/16/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2022
Supplement Date Received by Manufacturer09/11/2023
01/21/2025
Initial Report FDA Received Date12/05/2022
Supplement Report FDA Received Date09/25/2023
01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight111 KG
Patient EthnicityNon Hispanic
Patient RaceWhite